Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 415921, 24 pages
http://dx.doi.org/10.1155/2011/415921
Research Article

Stability and Numerical Analysis of the Hébraud-Lequeux Model for Suspensions

1Centro de Investigación Operativa, Universidad Miguel Hernández de Elche, Avenida. Universidad s/n, 03202 Elche (Alicante), Spain
2Departament d'Economia Aplicada, Facultat d'Economia, Universitat de València, Campus dels Tarongers s/n, 46022 València, Spain

Received 27 October 2010; Accepted 16 March 2011

Academic Editor: Miha'ly Pituk

Copyright © 2011 Ángel Giménez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. G. Larson, The Structure and Rheology of Complex Fluids, Oxford University Press, New York, NY, USA, 1999.
  2. P. Hébraud and F. Lequeux, “Mode-coupling theory for the pasty rheology of soft glassy materials,” Physical Review Letters, vol. 81, no. 14, pp. 2934–2937, 1998. View at Publisher · View at Google Scholar
  3. E. Cancès, I. Catto, and Y. Gati, “Mathematical analysis of a nonlinear parabolic equation arising in the modelling of non-Newtonian flows,” SIAM Journal on Mathematical Analysis, vol. 37, no. 1, pp. 60–82, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. M. Amigó, I. Catto, Á. Giménez, and J. Valero, “Attractors for a non-linear parabolic equation modelling suspension flows,” Discrete and Continuous Dynamical Systems. Series B. A Journal Bridging Mathematics and Sciences, vol. 11, no. 2, pp. 205–231, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. M. Amigó, Á. Giménez, F. Morillas, and J. Valero, “Attractors for a lattice dynamical system generated by non-Newtonian fluids modeling suspensions,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 20, no. 9, pp. 2681–2700, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. E. Cancès and C. Le Bris, “Convergence to equilibrium of a multiscale model for suspensions,” Discrete and Continuous Dynamical Systems. Series B. A Journal Bridging Mathematics and Sciences, vol. 6, no. 3, pp. 449–470, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. H. Brezis, Análisis Funcional, Alianza Editorial, Madrid, Spain, 1984.